Alert archive / Kentucky / River Flood Warnings in 2013

River Flood Warning 7, NWS Louisville, KY

March 18, 2013Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at Mar 18, 2013, 1:02 PM EDT for Bourbon County, Kentucky. It took effect at Mar 18, 2013, 2:00 PM EDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 1:02 PM EDT (17:02 UTC)
In effect from
Mar 18, 2013, 2:00 PM EDT
Expired
Mar 19, 2013, 7:18 PM EDT
In force
29 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WGUS43 KLMK 181702
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
102 PM EDT MON MAR 18 2013

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Stoner Creek at Paris

affecting the following counties in Kentucky...Bourbon.

.Heavy rain and runoff over the last several hours is causing the river
 to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued Monday evening.

&&

KYC017-190502-
/O.NEW.KLMK.FL.W.0007.130318T1936Z-130319T1200Z/
/PRSK2.1.ER.130318T1936Z.130318T2100Z.130318T2339Z.NO/
102 PM EDT MON MAR 18 2013

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Stoner Creek at Paris.
* UNTIL TUESDAY MORNING.
* At 1:00 PM Monday the stage was 16.2 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and 
  continue to rise to near 18.4 feet overnight. The 
  river will fall below flood stage by Tuesday morning.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.
* Flood History...This crest compares to a previous crest of 18.1  
  feet on Mar 5 2008.

&&

LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
      3816 8425 3804 8413             

$$
5 follow-up statements
812 
WGUS43 KLMK 181706
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTION
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
106 PM EDT MON MAR 18 2013

  Stoner Creek at Paris

affecting the following counties in Kentucky...Bourbon.

.Heavy rain and runoff over the last several hours is causing the
 river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued Monday evening.

&&

KYC017-190106-
/O.EXT.KLMK.FL.W.0007.130318T1800Z-130319T1200Z/
/PRSK2.1.ER.130318T1800Z.130318T2100Z.130318T2339Z.NO/
106 PM EDT MON MAR 18 2013

The Flood Warning continues for 
  the Stoner Creek at Paris.
* UNTIL TUESDAY MORNING.
* At 1:00 PM Monday the stage was 16.2 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and 
  continue to rise to near 18.4 feet overnight. The 
  river will fall below flood stage by tomorrow morning.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.
* Flood History...This crest compares to a previous crest of 18.1  
  feet on Mar 5 2008.

&&

LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
      3816 8425 3804 8413             

$$
339 
WGUS83 KLMK 182302
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
702 PM EDT MON MAR 18 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued by Tuesday morning.

&&

KYC017-191302-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T1930Z/
/PRSK2.1.ER.130318T1937Z.130318T2240Z.130319T0451Z.NO/
702 PM EDT MON MAR 18 2013

The Flood Warning continues for
  the Stoner Creek at Paris.
* UNTIL TUESDAY AFTERNOON.
* At  6:40 PM Monday the stage was 18.8 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and will begin to all later
  tonight.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.
* Flood History...This crest compares to a previous crest of 18.7  
  feet on Dec 9 2009.

$$
313 
WGUS83 KLMK 190159
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
959 PM EDT MON MAR 18 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
  Licking River at Blue Licks Spring 
 
affecting the following counties in Kentucky...Bourbon...Nicholas...
Robertson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued Tuesday morning.

&&

KYC017-191459-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T1900Z/
/PRSK2.1.ER.130318T1937Z.130319T0400Z.130319T1012Z.NO/
959 PM EDT MON MAR 18 2013

The Flood Warning continues for
  the Stoner Creek at Paris.
* UNTIL TUESDAY AFTERNOON.
* At  9:40 PM Monday the stage was 19.3 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  after midnight Tuesday. 
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 19.6  
  feet on Apr 24 2011.

$$

KYC181-201-191459-
/O.EXT.KLMK.FL.W.0008.130319T0157Z-130319T1900Z/
/BLSK2.1.ER.130319T0017Z.130319T0600Z.130319T1300Z.NO/
959 PM EDT MON MAR 18 2013

The Flood Warning continues for
  the Licking River at Blue Licks Spring.
* UNTIL TUESDAY AFTERNOON.
* At  9:00 PM Monday the stage was 25.4 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by 
  after midnight Tuesday.
* Impact...At 25.0 feet...Cropland flooding begins.
* Flood History...This crest compares to a previous crest of 25.4  
  feet on May 4 2011.

$$
443 
WGUS83 KLMK 191548
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1148 AM EDT TUE MAR 19 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued this evening.

&&

KYC017-192321-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T2321Z/
/PRSK2.1.ER.130318T1937Z.130319T1130Z.130319T1721Z.NO/
1148 AM EDT TUE MAR 19 2013

The Flood Warning continues for
  the Stoner Creek at Paris.
* UNTIL THIS EVENING.
* At 11:30 AM Tuesday the stage was 19.3 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.

$$
RL
850 
WGUS83 KLMK 192318
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
718 PM EDT TUE MAR 19 2013

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris
 
affecting the following counties in Kentucky...Bourbon.

&&

KYC017-192348-
/O.CAN.KLMK.FL.W.0007.000000T0000Z-130319T2321Z/
/PRSK2.1.ER.130318T1937Z.130319T1130Z.130319T2105Z.NO/
718 PM EDT TUE MAR 19 2013

The flood warning is cancelled for
  the Stoner Creek at Paris.
* At  7:00 PM Tuesday the stage was 17.4 feet. 
* Flood stage is 18.0 feet.
* Fell below flood stage at  5:05 PM Tuesday.
* Forecast...The river will continue to fall to 14.8 feet by 
  Wednesday morning.

&&

LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
      3816 8425 3804 8413             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 10:01 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Mar 18, 10:01 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 AM EDT MON MAR 18 2013

.Forecast Update...
Issued at 1000 AM EDT Mon Mar 18 2013

Just a quick update to mention that a severe thunderstorm watch box
was issued a little after 9 for the border counties in our
southeast. Line coming out of Nashville is producing some damage.
The threat for damage should quickly leave our area as the line
progresses eastward, so likely will be clearing the watch over the
next couple of hours for our region. Based on mesonet data, the best
chance for surface-based storms looks to be over Clinton, where
temperatures are in the lower 60s. We may get some hail out of
storms just north and west of Clinton.

Issued at 825 AM EDT Mon Mar 18 2013

Updated the forecast for trends in obs and winds. Overall bumped
highs down a category, which may not be enough for my northwest
forecast area. Still watching the line of storms over western
Tennessee, to see how much of that will get into our southern
forecast area. Most of our area has been worked over, but more
unstable air will get advected in to our border counties with
Tennessee, which could allow some stronger wind gusts down there.
Likely will be issuing updates frequently through the morning to
match obs.

&&

.Short Term (Now through Tuesday)...
Issued at 305 AM EDT Mon Mar 18 2013

Surface warm front is now starting to make some northward progress
early this morning.  The front is currently located from near
Dyersburg, Tennessee eastward through Nashville down towards
Chattanooga.  All of the available guidance suggests that this front
should start to surge northward/northeastward over the next several
hours as the low-level jet axis pushes on off to the east.  Much of
our area remains dry this morning.  However, with the cold front
just off to the west, showers and thunderstorms across western
Kentucky will move eastward through the remainder of the overnight
hours.  So, we expect precipitation coverage to expand quite a bit
in areas west of I-65.  Further east, isolated to scattered showers
will be possible within the warm air advection scheme and increasing
isentropic lift.  Temperatures have been very slowly creeping upward
with southern Indiana and the northern half of Kentucky in the upper
30s...while southern Kentucky is generally in the lower 40s.  With
the warm front surging northward, we should see temperatures across
the south start to spike up in the next couple of hours with
readings warming to the lower 50s in the south and lower-middle 40s
in the north.

For today, the multi-model short term consensus is in agreement with
the surface cold front pushing eastward into the region later this
morning.  Widespread shower and scattered thunderstorms will
accompany the front as it pushes through our forecast area.  Out
ahead of this front, we should see dewpoints pool into the mid-upper
50s.  This combined with some diurnal heating will lead to surface
based instability developing...especially across our southeastern
third of the forecast area.  As this destabilization occurs, the
wind field will strengthen quite a bit.  Forecast soundings suggest
show a weakly veering wind field with height developing but speed
shear is plentiful.  This should support organized storm
development...mainly across south-central KY.  Given the shear and
instability forecast, it appears that small scale lines of
convection with short bowing segments will probably be the most
likely convective mode supporting a damaging wind threat across
southern/southeastern Kentucky.  Convection should push east of the
area later this afternoon as the cold front clears the area.
Temperatures will feature a gradient across the region with highs in
the lower-middle 50s in the northwest with readings generally along
and southeast of the Ohio River warming into the upper 50s to the
lower 60s.  The warmest readings would be down in the Lake
Cumberland region where mid-upper 60s will be possible.

As the cold front pushes east of the area this evening,
precipitation will end from west to east and winds will shift from
the southwest to the northwest and remain gusty as the pressure
gradient will remain rather tight in the post frontal airmass.
Low-level moisture will remain in place so cloud cover will be
likely this evening with clearing commencing from west to east
overnight.  Lows will drop into the upper 20s across southern
Indiana tonight with lower 30s expected across Kentucky.

High pressure will build into the region for Tuesday with mostly
sunny conditions expected.  Temperatures will remain below normal
with highs in the upper 40s across southern Indiana and the northern
half of Kentucky.  In areas south of the BG/WK parkways, lower 50s
still look attainable Tuesday afternoon.

.Long Term (Tuesday Night through Sunday)...
Issued at 310 AM EDT Mon Mar 18 2013

The long term will start out with northwesterly flow aloft and a
quick moving shortwave traveling through this flow. Most of the
models indicate the area could see some precipitation from the wave
late Tuesday night through Wednesday morning. The soundings show the
column moistening, with deep enough moisture for ice crystals. Will
therefore include a slight chance for snow showers across the region
during this time period. There may be some very light accumulations
with this snow, but these would be short lived as temperatures will
rise into the 40s by Wednesday afternoon.

Surface high pressure ridging in from the northwest will keep things
dry Wednesday night through Thursday. Temperatures Wednesday night
will be quite cold, dropping into the lower to mid 20s. Thursday
will see highs in the upper 30s to lower 40s.

Thursday night into the weekend a broad low pressure system will
develop over Texas and slowly shift east. The ECMWF continues to
keep this system suppressed well to the south while the GFS tries to
bring it further to the north and then develop a stronger system
across the central CONUS later in the weekend. Will continue to lean
more towards the ECMWF with this forecast and keep pops on the lower
end and more suppressed to the south Friday through the weekend.
Temperatures will remain well below climatological normals for this
time of year with highs in the mid to upper 40s and lows in the
lower 30s. With lows dropping into the lower 30s, any precipitation
overnight could result in a rain/snow mix or all snow at times.
However, the forecast remains rather uncertain for this weekend, so
it is likely to change as the models get a better handle on the
situation.

&&

.Aviation (12Z TAF Issuance)...
Issued at 648 AM EDT Mon Mar 18 2013

Large area of showers with embedded thunderstorms will continue to
move across the region this morning.  With the cold front still west
of the area, another round of showers and storms is expected later
this morning and into the afternoon hours as the actual front sweeps
through the region.  Ceilings through the period will generally be
in the low end of the MVFR range and may drop occasionally into the
high end of the IFR range at times.  Surface winds will generally be
out of the southeast but veer to the southwest over the next few
hours.  Sustained winds of 10-15kts with gusts up to 20-25kts will
be possible.  The winds will shift to the west and northwest after
the front clears the area this afternoon.  Conditions should start
to improve from west to east late this afternoon after the cold
front passes through.  The latest data suggests that a period of
MVFR ceilings will be likely in the post frontal airmass with
conditions improving late tonight as drier air pushes in from the
northwest.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Updates..........RJS
Short Term.......MJ
Long Term........EER
Aviation.........MJ
Hazardous weather outlook, Mar 18, 11:29 AM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EDT MON MAR 18 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>077-191530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA
1129 AM EDT MON MAR 18 2013 /1029 AM CDT MON MAR 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS
IT PASSES THROUGH THE OUTLOOK AREA TODAY. WHILE THE THREAT FOR
SEVERE WEATHER LOOKS LIMITED TO THE LAKE CUMBERLAND REGION...THE
HEAVY RAINS OVERNIGHT AND ADDITIONAL RAINS TODAY MAY CAUSE SOME
NUISANCE FLOODING ON ROADS AND SMALL STREAMS TO BE FULL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ078-081-082-191530-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...JAMESTOWN...BURKESVILLE...ALBANY
1029 AM CDT MON MAR 18 2013

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS
IT PASSES THROUGH THE OUTLOOK AREA TODAY. A FEW OF THE
THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS BEING
THE PRIMARY SEVERE WEATHER THREAT AND HAIL THE SIZE OF QUARTERS OR
SMALLER A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ/EER/RJS

In the hours before

Local storm report, Mar 18, 11:34 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            LEXINGTON               38.04N  84.46W
03/18/2013                   FAYETTE            KY   PUBLIC

            REPORT VIA FACEBOOK OF WATER COVERING SPURR ROAD NEAR
            GEORGETOWN ROAD

&&

EVENT NUMBER LMK1300138

LG
Local storm report, Mar 18, 11:46 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 AM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     FLOOD            5 N PRICES MILL         36.76N  86.72W
03/18/2013                   SIMPSON            KY   DEPT OF HIGHWAYS

            WATER OVER ROAD HIGHWAY 103 AND 100 INTERESECTION

&&

EVENT NUMBER LMK1300139

JSD
Local storm report, Mar 18, 11:50 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 AM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     FLOOD            4 NW WINDSOR            37.17N  84.97W
03/18/2013                   CASEY              KY   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 1640 NEAR PUMKIN CHAPEL

&&

EVENT NUMBER LMK1300140

JSD
Local storm report, Mar 18, 12:11 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     FLOOD            LEXINGTON               38.04N  84.46W
03/18/2013                   FAYETTE            KY   PUBLIC

            PICTURE OF STREET FLOODING ON UK CAMPUS VIA TWITTER

&&

EVENT NUMBER LMK1300141

LG
Local storm report, Mar 18, 12:18 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1218 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     FLOOD            EDMONTON                36.98N  85.62W
03/18/2013                   METCALFE           KY   EMERGENCY MNGR

            THE EMERGENCY MANAGEMENT REPORTED 7 COUNTY ROADS AND 2
            STATE ROADS CURRENTLY IMPASSABLE ACROSS THE COUNTY DUE
            TO MINOR FLOODING. THE KENTUCKY MESONET SITE 5 MILES
            WEST OF EDMONTON MEASURED 2.7 INCHES OF RAIN IN AROUND 6
            HOURS.

&&

EVENT NUMBER LMK1300142

JSD
Local storm report, Mar 18, 12:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     FLOOD            5 S COLUMBIA            37.03N  85.31W
03/18/2013                   ADAIR              KY   TRAINED SPOTTER

            CREEK REPORTED TO BE OVERFLOWING...FLOODING KY 61 SOUTH
            AT J C LASLEY ROAD

&&

EVENT NUMBER LMK1300143

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:42 AM EDTSpecial Weather StatementLMKMonroe28 min
Mar 18, 5:39 AM EDTSpecial Weather StatementLMKCasey, Lincoln31 min
Mar 18, 5:43 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Marion, Shelby, Taylor, Washington32 min
Mar 18, 5:49 AM EDTSpecial Weather StatementLMKJessamine31 min
Mar 18, 6:07 AM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Mercer, Scott and 1 more28 min
Mar 18, 6:32 AM EDTSpecial Weather StatementLMKBourbon, Clark, Garrard, Lincoln, Madison, Nicholas33 min
Mar 18, 7:14 AM EDTSpecial Weather StatementLMKGreen, Taylor46 min
Mar 18, 7:19 AM EDTSpecial Weather StatementLMKAdair, Metcalfe, Monroe31 min
Mar 18, 7:41 AM EDTSpecial Weather StatementLMKBoyle, Casey, Clark, Garrard, Jessamine, Lincoln and 1 more44 min
Mar 18, 7:52 AM EDTSpecial Weather StatementLMKAllen, Barren, Metcalfe28 min
Mar 18, 8:05 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Breckinridge, Bullitt, Butler, Clark and 26 more3 hr
Mar 18, 8:16 AM EDTSpecial Weather StatementLMKSimpson29 min
Mar 18, 8:20 AM EDTSpecial Weather StatementLMKAdair, Cumberland, Monroe, Russell45 min
Mar 18, 8:47 AM EDTSpecial Weather StatementLMKAllen, Monroe43 min
Mar 18, 9:17 AM EDTSpecial Weather StatementLMKCumberland, Monroe43 min
Mar 18, 9:31 AM EDTSpecial Weather StatementLMKAdair, Green, Metcalfe, Taylor29 min
Mar 18, 9:33 AM EDTSpecial Weather StatementLMKSimpson32 min
Mar 18, 9:57 AM EDTSpecial Weather StatementLMKRussell43 min
Mar 18, 10:30 AM EDTSpecial Weather StatementLMKCumberland, Metcalfe, Monroe, Russell45 min
Mar 18, 10:34 AM EDTAreal Flood AdvisoryLMKAdair, Allen, Barren, Boyle, Casey, Clinton and 13 more6 hr
Mar 18, 11:03 AM EDTAreal Flood WarningLMKAdair, Allen, Barren, Casey, Cumberland, Green and 6 more3 hr
Mar 18, 11:15 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Bullitt, Butler, Clark, Edmonson and 17 more4 hr
Mar 18, 11:15 AM EDTSpecial Weather StatementLMKClinton, Cumberland30 min
Mar 18, 12:27 PM EDTRiver Flood AdvisoryLMKOhio10 hr
Mar 18, 6:46 PM EDTRiver Flood AdvisoryLMKNicholas, Robertson4 hr
Mar 18, 7:17 PM EDTRiver Flood WarningLMKNicholas, Robertson50 hr

Nearby

River Flood Warnings in Kentucky, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.